# SDR SWAA2017072415224

- Difficulty date: July 12, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 67,962 hours, 41,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BETWEEN BS 380 TO 400, BL 0.    R & R THE FLOOR SUPPORT IAW DWG AND SRM.
